# SDR SWAA2024081322546

- Difficulty date: August 5, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OWE AFT LOCATOR HAS MULTIPLE BULBS INOP 3 TOTAL INOP<[01] RELAMPED R/H EMERGENCY OWE AFT LOCATOR AND PERFORMED GOOD TEST PER AMM 33-51-01-960-801.;[02] VERIFIED ACTION 1. JOB COMPLETE.
